MathSciNet Relay Station
MathSciNet bibliographic data
MR965266 33A45 (05A10)
Gillis, J.; Jedwab, J.; Zeilberger, D. A combinatorial interpretation of the integral of the product of Legendre polynomials. SIAM J. Math. Anal. 19 (1988), no. 6, 1455–1461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement